×

Hilbert space is homeomorphic to the countable infinite product of lines. (English) Zbl 0137.09703


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[2] S. Banach, Théorie des opérations linéaires. Monografie Matematyczne, Warsaw, 1932.
[3] C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1964/1965), 251 – 288. · Zbl 0138.37404
[4] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of \?-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265 – 270. · Zbl 0103.32801
[5] M. Fréchet, Les éspaces abstraits, Paris, 1928.
[6] M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk. SSSR (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.